# SDR SWAA2023062050275

- Difficulty date: May 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT ANGLE LEADING EDGE LOC. BTW STR2L TO STR2R APPROX STA 1016 AT VERTICAL STABILIZER (1 EA) 2023-334327<[01] REPLACED SUPPORT ANGLE LEADING EDGE LOC. BTW STR2L TO STR2R APPROX STA 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 176A3101 SHEET: 4 REV: ? . SEE INDIVIDUAL SING-OFF BELOW.;[02] REPLACED SUPPORT ANGLE LEADING EDGE LOC. BTW STR2L TO STR2R APPROX STA 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 176A3101 SHEET: 4 REV: ? . SEE INDIVIDUAL SING-OFF BELOW
